# SDR 96ZZZX4287

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33BA
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0021
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW11634
- Condition: Failed
- Location: Nr 1 Cyl Exh
- Component: LW11633
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE FAILURE, 200 HOURS AFTER CYLINDER OVERHAUL.  YELLOW TAG INDICATES CYLINDER WAS REBUILT USING SERVICEABLE PARTS.  REBUILDER WAS CONTACTED, BUT COULD NOT DETERMINE TOTAL NUMBER OF HOURS ON VALVE WHEN INSTALLED. LYC SB NR 301B STATES EXHAUST VALVES SHOULD NOT BE RE-USED UNLESS THEY HAVE BEEN RECENTLY INSTALLED AND MEET INSPECTION CRITERIA.
